Stable Bargained equilibria for Assignment Games without Side Payments


Moldovanu, Benny


URL: http://ub-madoc.bib.uni-mannheim.de/18880
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: International Journal of Game Theory
Page range: 171-191
Place of publication: Heidelberg
Publishing house: Physica Verl.
ISSN: 0020-7276
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomische Theorie (von Thadden)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Moldovanu, Benny (1990) Stable Bargained equilibria for Assignment Games without Side Payments. International Journal of Game Theory Heidelberg 171-191 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item